# SDR CALA9701731

- Difficulty date: December 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69736
- Make and model: Boeing 727224
- Aircraft serial: 20665
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 620
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT FUSELAGE SKIN CORRODED JUST BELOW CABIN WINDOW NR 11 AT STA 620.  THE FASTENERS WERE REMOVED, THE CORROSION WAS CLEANED, AND FASTENERS WERE INSTALLED IAW SRM 51-30-2.
